# SDR UIEA2024040500264

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, LH WING INSPAR UPR SURFACE T/E AREA WS 469.82 ~ WS 478.80 REAR SPAR AREA( 1. REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 120 2. BLENDED OUT THE DAMAGE AREA IAW SRM 57-20-01-1A-A REV 120 3. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET 0429729 & DATA SHEET 9184805-1 4. MEASURED REWORK AREA DEPTH = 0.018", LENGTH = 1.6", WIDTH 1.5" IT WAS ALLOWABLE IAW SRM 57-20-01-1A-1 DETAIL IX TABLE 1  REV 120 5. INSTALLED FASTENER IAW SRM 51-40-02-0G-0 REV 120 AND DWG 112U100 SH1 REV A 6. APPLIED PROTECTIVE COATING AT THE REWORK AREA IAW SRM 51-10-02-0G-0 REV 120.7. CONDITION CHECK NORMAL AND JOB COMPLETED  /    )
